Free Access
Volume 10, Number 3, July 2004
Page(s) 381 - 408
Published online 15 June 2004
  1. P. Albano and P. Cannarsa, Lectures on Carleman estimates for elliptic and parabolic operators with applications (in preparation). [Google Scholar]
  2. S. Aniţa and V. Barbu, Null controllability of nonlinear convective heat equations. ESAIM: COCV 5 (2000) 157-173. [CrossRef] [EDP Sciences] [Google Scholar]
  3. V.R. Cabanillas, S.B. De Menezes and E. Zuazua, Null controllability in unbounded domains for the semilinear heat equation with nonlinearities involving gradient terms. J. Optim. Theory Appl. 110 (2001) 245-264. [Google Scholar]
  4. P. Cannarsa, P. Martinez and J. Vancostenoble, Nulle contrôlabilité régionale pour des équations de la chaleur dégénérées. Comptes Rendus Mécanique 330 (2002) 397-401. [CrossRef] [Google Scholar]
  5. L. De Teresa, Approximate controllability of a semilinear heat equation in Formula . SIAM J. Control Optim. 36 (1998) 2128-2147. [CrossRef] [MathSciNet] [Google Scholar]
  6. L. De Teresa and E. Zuazua, Approximate controllability of the semilinear heat equation in unbounded domains. Nonlinear Anal. TMA 37 (1999) 1059-1090. [Google Scholar]
  7. Sz. Dolecki and D.L. Russell, A general theory of observation and control. SIAM J. Control Optim. 15 (1977) 185-220. [CrossRef] [MathSciNet] [Google Scholar]
  8. C. Fabre, J.P. Puel and E. Zuazua, Approximate controllability of the semilinear heat equation. Proc. Roy. Soc. Edinb. A 125 (1995) 185-220. [Google Scholar]
  9. H.O. Fattorini and D.L. Russell, Exact controllability theorems for linear parabolic equations in one space dimension. Arch. Rat. Mech. Anal. 4 (1971) 272-292. [Google Scholar]
  10. H.O. Fattorini and D.L. Russell, Uniform bounds on biorthogonal functions for real exponentials with an application to the control theory of parabolic equations. Quart. Appl. Math. 32 (1974) 45-69. [MathSciNet] [Google Scholar]
  11. E. Fernández-Cara, Null controllability of the semilinear heat equation. ESAIM: COCV 2 (1997) 87-103. [CrossRef] [EDP Sciences] [MathSciNet] [Google Scholar]
  12. E. Fernández-Cara and E. Zuazua, The cost of approximate controllability for heat equations: the linear case. Adv. Differ. Equations 5 (2000) 465-514. [Google Scholar]
  13. E. Fernández-Cara and E. Zuazua, Controllability for weakly blowing-up semilinear heat equations. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 583-616. [Google Scholar]
  14. A.V. Fursikov and O. Yu Imanuvilov, Controllability of evolution equations, Seoul National University, Seoul, Korea. Lect. Notes Ser. 34 (1996). [Google Scholar]
  15. O. Yu. Imanuvilov, Boundary controllability of parabolic equations. Russian Acad. Sci. Sb. Math. 186 (1995) 109-132. [Google Scholar]
  16. B.F. Jones Jr., A fundamental solution for the heat equation which is supported in a strip. J. Math. Anal. Appl. 60 (1977) 314-324. [CrossRef] [MathSciNet] [Google Scholar]
  17. A. Khapalov, Mobile points controls versus locally distributed ones for the controllability of the semilinear parabolic equations. SIAM J. Control Optim. 40 (2001) 231-252. [Google Scholar]
  18. I. Lasiecka and R. Triggiani, Carleman estimates and exact boundary controllability for a system of coupled, non conservative second order hyperbolic equations, in Partial Differential Equations Methods in Control and Shape Analysis. Marcel Dekker, New York, Lect. Notes Pure Appl. Math. 188 (1994) 215-243. [Google Scholar]
  19. G. Lebeau and L. Robbiano, Contrôle exact de l'équation de la chaleur. Comm. Partial Differ. Equations 20 (1995) 335-356. [CrossRef] [Google Scholar]
  20. S. Micu and E. Zuazua, On the lack of null controllability of the heat equation on the half-line. Trans. Amer. Math. Soc. 353 (2001) 1635-1659. [Google Scholar]
  21. S. Micu and E. Zuazua, On the lack of null controllability of the heat equation on the half-space. Portugaliae Math. 58 (2001) 1-24. [Google Scholar]
  22. L. Rosier, Exact boundary controllability for the linear Korteweg-de Vries equation on the half-line. SIAM J. Control Optim. 39 (2000) 331-351. [CrossRef] [MathSciNet] [Google Scholar]
  23. D.L. Russell, A unified boundary controllability theory for hyperbolic and parabolic partial differential equations. Stud. Appl. Math. 52 (1973) 189-221. [Google Scholar]
  24. D. Tataru, A priori estimates of Carleman's type in domains with boundary. J. Math. Pures Appl. 73 (1994) 355-387. [MathSciNet] [Google Scholar]
  25. D. Tataru, Carleman estimates and unique continuation near the boundary for P.D.E.'s. J. Math. Pures Appl. 75 367-408 ((1996). [Google Scholar]
  26. X. Zhang, A remark on null controllability of the heat equation. SIAM J. Control Optim. 40 (2001) 39-53. [CrossRef] [MathSciNet] [Google Scholar]
  27. E. Zuazua, Approximate controllability for the semilinear heat equation with globally Lipschitz nonlinearities. Control Cybern. 28 (1999) 665-683. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.